References of "Neuenkirch, Andreas"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailTrees and asymptotic developments for fractional stochastic differential equations
Neuenkirch, Andreas; Nourdin, Ivan UL; Rössler, Andreas et al

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2009), 45(1), 157-174

Detailed reference viewed: 32 (4 UL)
Full Text
Peer Reviewed
See detailDelay equations driven by rough paths
Neuenkirch, Andreas; Nourdin, Ivan UL; Tindel, Samy

in Electronic Journal of Probability (2008), 13

Detailed reference viewed: 77 (1 UL)
Full Text
Peer Reviewed
See detailExact rate of convergence of some approximation schemes associated to SDEs driven by a fractional Brownian motion
Neuenkirch, Andreas; Nourdin, Ivan UL

in Journal of Theoretical Probability (2008), 20(4), 871-899

Detailed reference viewed: 71 (6 UL)